The logarithmic law of random determinant

Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.


Journal Article | Published | English
Author
; ;
Department
Abstract
Consider the square random matrix An = (aij)n,n, where {aij:= a(n)ij , i, j = 1, . . . , n} is a collection of independent real random variables with means zero and variances one. Under the additional moment condition supn max1≤i,j ≤n Ea4ij <∞, we prove Girko's logarithmic law of det An in the sense that as n→∞ log | detAn| ? (1/2) log(n-1)! d/→√(1/2) log n N(0, 1).
Publishing Year
Date Published
2015-08-01
Journal Title
Bernoulli
Volume
21
Issue
3
Page
1600 - 1628
IST-REx-ID

Cite this

Bao Z, Pan G, Zhou W. The logarithmic law of random determinant. Bernoulli. 2015;21(3):1600-1628. doi:10.3150/14-BEJ615
Bao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli, 21(3), 1600–1628. https://doi.org/10.3150/14-BEJ615
Bao, Zhigang, Guangming Pan, and Wang Zhou. “The Logarithmic Law of Random Determinant.” Bernoulli 21, no. 3 (2015): 1600–1628. https://doi.org/10.3150/14-BEJ615.
Z. Bao, G. Pan, and W. Zhou, “The logarithmic law of random determinant,” Bernoulli, vol. 21, no. 3, pp. 1600–1628, 2015.
Bao Z, Pan G, Zhou W. 2015. The logarithmic law of random determinant. Bernoulli. 21(3), 1600–1628.
Bao, Zhigang, et al. “The Logarithmic Law of Random Determinant.” Bernoulli, vol. 21, no. 3, Bernoulli Society for Mathematical Statistics and Probability, 2015, pp. 1600–28, doi:10.3150/14-BEJ615.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar